| Model Number |
26605BA |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the image was flickering & frozen.No negative impact in state of health reported.
Additional Manufacturer Narrative
Correction made in section d4 for the device serial number.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
This mdr was submitted in error as a duplicate of mdr 9610617-2025-02068.The event is filed under internal karl storz complaint id: (b)(4).